Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Should i be concerned about fishy smell of semen after intercourse?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2009
Answered : 2947 Questions
Question
after intercourse or masturbation my orgasm smells a little fishy making me feel very insecure. My dr has ran test and told me its not any std or transmitted disease after treatment with metroonidozole vaginal cream its still lingers. Feeling very uncomfortable fearing having sex , embarrassed.
Posted Fri, 28 Mar 2014 in General Health
 
 
Answered by Dr. Anshul Varshney 1 hour later
Brief Answer: need more details Detailed Answer: Dear Friend. Welcome to HCM. I am Dr Anshul Varshney. I understand your concern. See a man's ejaculate always smells fishy. This is not a problem. Still would like to know: 1. Your marital status 2. History of any premature ejaculation? 3. Any diabetes or any history of any disease. Please reply me with details would be happy to help you . Stay Healthy
Above answer was peer-reviewed by
 
Follow-up: Should i be concerned about fishy smell of semen after intercourse? 6 hours later
I am single. Premature ejaculation? I am a female, do females have pre mature ejculations????? No diabetes or history of disease in my family.
 
 
Answered by Dr. Anshul Varshney 3 hours later
Brief Answer: It can be a fungal infection. Detailed Answer: Dear Friend. If you are a female then also discharge from vagina can smell. Still if you have spontaneous white discharge you might be having fungal infection. You may discuss with your doctor about taking Tab Fluconazole 200 mg single dose. This would help if that fishy smell is due to fungal infection. Now about premature ejaculation. It's a state of mind. At the point of time when you are satisfied during the activity that is your so called ejaculation. I hope I am able to help you. Still if you have a query please ask me.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor